# SDR DALA2018112806952

- Difficulty date: November 27, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 51,361 hours, 23,560 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y1162.5 AT FR38 AFT GALLEY AREA. REPLACED IAW SRM 51-72-11 AND DWG D53472780.
